Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Calculus of variations and partial differential equations

Total activitats: 9
Títol addicional
Materials science & engineering database
SpringerLink e-journals
ISSN
1432-0835 Obrir en finestra nova
Publicació / Producció
Berlin : Springer-Verlag, [199?]-
URL
http://search.proquest.com/publication/32028 Obrir en finestra nova
https://link.springer.com/openurl.asp?genre=journal&issn=0944-2669 Obrir en finestra nova

Producció científica

1 a 9 de 9 resultats
 
  • C sigma+alfa regularity for concave nonlocal fully nonlinear elliptic equations with rough kernels  Accés obert

     Serra, J.
    Calculus of variations and partial differential equations
    Vol. 54, p. 3571
    DOI: 10.1007/s00526-015-0914-2
    Data de publicació: 2015-12-01
    Article en revista
    Accés al text complet
  • Regularity for fully nonlinear nonlocal parabolic equations with rough kernels

     Serra, J.
    Calculus of variations and partial differential equations
    Vol. 54, num. 1, p. 615-629
    DOI: 10.1007/s00526-014-0798-6
    Data de publicació: 2015-09-01
    Article en revista
  • The extremal solution for the fractional Laplacian

     Ros, X.; Serra, J.
    Calculus of variations and partial differential equations
    Vol. 50, num. 3-4, p. 723-750
    DOI: 10.1007/s00526-013-0653-1
    Data de publicació: 2014-07-01
    Article en revista
  • k -Symplectic Pontryagin’s Maximum Principle for some families of PDEs

     Barberó, M.; Muñoz-Lecanda, Miguel C.
    Calculus of variations and partial differential equations
    Vol. 49, num. 3-4, p. 1199-1221
    DOI: 10.1007/s00526-013-0618-4
    Data de publicació: 2014-03-04
    Article en revista
  • Sharp energy estimates for nonlinear fractional diffusion equations

     Cabre, X.; Cinti, E.
    Calculus of variations and partial differential equations
    Vol. 49, num. 1-2, p. 233-269
    DOI: 10.1007/s00526-012-0580-6
    Data de publicació: 2014-01
    Article en revista
  • Regularity of radial minimizers of reaction equations involving the p-Laplacian

     Cabre, X.; Capella, A.; Sanchón, M.
    Calculus of variations and partial differential equations
    Vol. 34, num. 4, p. 475-494
    DOI: 10.1007/s00526-008-0192-3
    Data de publicació: 2009-04
    Article en revista
  • Gamma convergence of an energy functional related to the fractional Laplacian

     Gonzalez, M.
    Calculus of variations and partial differential equations
    Vol. 36, num. 2, p. 173-210
    Data de publicació: 2009
    Article en revista
  • Removability of singularities for a class of fully non-linear elliptic equations

     Gonzalez, M.
    Calculus of variations and partial differential equations
    Vol. 27, p. 439-466
    Data de publicació: 2006-01
    Article en revista
  • A blowing-up branch of solutions for a mean field equation

     Lucia, M.
    Calculus of variations and partial differential equations
    Vol. 26, p. 313-330
    Data de publicació: 2006-01
    Article en revista